# SDR SIMA20130604001

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,132 hours, 17,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE AFT FLASHLIGHT NOT STAYING IN HOLDER.  THE ACFT WAS REMOVED FROM SERVICE.  RESURED AFT FLASHLIGHT BRACKET AS REQUIRED.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
